How can I fix sleep problem related to slimming pills?


Question by Prisoner000001: How can I fix sleep problem related to slimming pills?
I took Bio Synergy Fat Burner pills (green tea, l-tyrosine and citrus aurantium) for a month. After taking them for the first time I could not sleep. I thought that my body would adjust to them but I spent the entire month getting no sleep at night. And about a week after starting the pills I started having heart palpatations at night.
I finished the tablets 9 days ago. I’ve had no more bother with my heart but I still can’t sleep. I am exhausted during the day but as soon as I go to bed at night I am suddenly wide awake. I’m getting a couple of hours sleep in the day but I don’t want to get into the habbit of sleeping in the day time. My mum wants me to take sleeping pills but I really don’t want to start taking more pills.
How can I fix this without having to start taking more pills?

Best answer:

Answer by Kim
Stop taking the diet pills in the first place. They do nothing but harm you. Try exercizing during the day which both helps you get slim and helps you to fall asleep.

What do you think? Answer below!

Check out deals on Ebay.

Tags: , , , ,

Comments are closed.